# SDR ASOA2014041410332

- Difficulty date: March 19, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 30,905 hours, 22,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Damaged
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM ANGLE AT BS 2800, LBL 9 HAS ELONGATED HOLES.   REMOVED AND REPLACED IAW  SRM 51-42-06-001-001-A01, DWG CC670-33052, SRM 51-40-06-001-001-A01, SRM 51-42-06-001-001-A01 AND SRM 51-40-11-001-001-A01.
